# SDR SIMA20130428002

- Difficulty date: April 29, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 26,356 hours, 19,098 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND LEFT OVERWING EMERGENCY EXIT SHOWS OPEN ON EICAS.  AIRCRAFT REMOVED FROM SERVICE.  ADJUSTED OVERWING EMERGENCY EXIT PROXIMITY SENSOR IAW AMM 52-70-10 OPS CHECKED GOOD IAW AMM 52-21-00.  AIRCRAFT RETURNED TO SERVICE.
